Startseite Estimates of lengths of shortest nonzero vectors in some lattices. I
Artikel
Lizenziert
Nicht lizenziert Erfordert eine Authentifizierung

Estimates of lengths of shortest nonzero vectors in some lattices. I

  • Alexander S. Rybakov EMAIL logo
Veröffentlicht/Copyright: 15. Juni 2022
Veröffentlichen auch Sie bei De Gruyter Brill

Abstract

In 1988, Friese et al. put forward lower estimates for the lengths of shortest nonzero vectors for “almost all” lattices of some families in the dimension 3. In 2004, the author of the present paper obtained a similar result for the dimension 4. Here we give a better estimate for the cardinality of the set of exceptional lattices for which the above estimates are not valid. In the case of dimension 4 we improve the upper estimate for an arbitrary chosen parameter that controls the accuracy of these lower estimates and for the number of exceptions. In this (first) part of the paper, we also prove some auxiliary results, which will be used in the second (main) part of the paper, in which an analogue of A. Friese et al. result will be given for dimension 5.


Originally published in Diskretnaya Matematika (2021) 33, №1, 31–46 (in Russian).


References

[1] Cassels J.W.S., An Introduction to the Geometry of Numbers, Springer-Verlag, 1959.10.1007/978-3-642-62035-5Suche in Google Scholar

[2] Korn G.A., Korn T.M., Mathematical handbook for scientists and engineers. Definitions, theorems, and formulas for reference and review, McGraw-Hill Book Company, 1968.Suche in Google Scholar

[3] Prachar K., Primzahlverteilung, Springer-Verlag, Berlin Göttingen Heidelberg, 1957.Suche in Google Scholar

[4] Rybakov A.S., “The shortest vectors of lattices connected with a linear congruent generator”, Discrete Math. Appl., 14: 5, (2004), 479–500.10.1515/1569392042572203Suche in Google Scholar

[5] Rybakov A.S., “On the number of integer points in a multidimensional domain”, Discrete Math. Appl., 28: 6 (2018), 385–395.10.1515/dma-2018-0034Suche in Google Scholar

[6] Fel’dman N.I., Hilbert’s seventh problem, MSU, 1982 (in Russian), 312 pp.Suche in Google Scholar

[7] Friese A.M., Hastad J., Kannan R., Lagarias J.C., Shamir A., “Reconstructing truncated integer variables satisfying linear congruences”, SIAM J. Comput., 17: 2 (1988), 262–280.10.1137/0217016Suche in Google Scholar

Received: 2020-07-28
Published Online: 2022-06-15
Published in Print: 2022-06-27

© 2022 Walter de Gruyter GmbH, Berlin/Boston

Heruntergeladen am 30.11.2025 von https://www.degruyterbrill.com/document/doi/10.1515/dma-2022-0018/pdf
Button zum nach oben scrollen